Journal Article

Serotonin Syndrome after Concomitant Treatment with Linezolid and Meperidine

Prabodh K. Das, Dawn I. Warkentin, Robert Hewko and Donna L. Forrest

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 46, issue 2, pages 264-265
Published in print January 2008 | ISSN: 1058-4838
Published online January 2008 | e-ISSN: 1537-6591 | DOI: https://dx.doi.org/10.1086/524671
Serotonin Syndrome after Concomitant Treatment with Linezolid and Meperidine

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

Serotonin syndrome has been reported with administration of linezolid and serotonin reuptake inhibitors. Meperidine blocks the neuronal reuptake of serotonin. Serotonin syndrome after concomitant linezolid and meperidine therapy has not been described. We describe serotonin syndrome after concomitant use of linezolid and meperidine in a 27-year-old man with acute leukemia.

Journal Article.  641 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.